# SDR GTIA2023103137568

- Difficulty date: October 27, 2023
- Submitted: October 31, 2023
- Operation: Air carrier
- Aircraft: N681NK
- Make and model: Airbus A321-231
- Aircraft serial: 7908
- Aircraft time: 19,590 hours, 8,608 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin Panel
- Part number: D5245905620001
- Part serial: 8041
- Condition: Damaged
- Location: Slat Assy #2
- Part time: 19,590 hours, 8,609 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON LEADING EDGE SKIN LOWER SURFACE CUT OUT SLAT TRACK @2 I/B AND O/B SIDE ON RH WING. RAF 3336455-01 GENERATED.-PERFORMED PERMANENT REPAIR LOC LEADING EDGE SKIN LOWER SURFACE CUT OUT SLAT 2 I/B AND O/B SIDE ON RH WING IAW A321 SRN 57-41-11-300-037 THIS REPAIR IS CLASSIFIED CATEGORY A AND NOT FURTHER ACTION IS REQUIRED. HFEC INSPECTION ON SURROUNDING ARE CUT OUT SLAT TRACK #2 ASPER NTM  AIRBUS 51-10-08. CRACK INDICATIONS NOT FOUND. TOOLS USED EDDY CURRENT EQUIPMENT P/N: NORTEC6000, S/N: 220273012: CAL DUE DATE: DEC-17-2023 GENERATED RAF-01 3336455-01
